# SDR SWAA2021080316918

- Difficulty date: September 17, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 20,887 hours, 9,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140AF CORRODED / FOUND CORROSION LENGTH TO EXCEEDS MAX AMOUNT OF 20'. THIS IS OUT OF LIMITS. FABRICATED NEW AFT CARGO FLOOR PANEL 140AF IAW AMM 25-52-01-201; SRM 53-00-53-1A AND DRAWING PL 453A2610 REV K
